MathSciNet Relay Station
MathSciNet bibliographic data
MR100102 (20 #6536) 32.00
Wermer, John The hull of a curve in $C\sp{n}$. Ann. of Math. (2) 68 1958 550–561.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement